# SDR IXX2008F00115

- Difficulty date: August 6, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND AFT LOWER FUSELAGE AFT OF OUTFLOW VALVE HAS IMPROPER REPAIR AT STA FS1688, LONGERON 35.75 RT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSP.  NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, TRIPLER, FILLER, INTERNAL DOUBLER.  CLEANED TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM.
